# SDR DALA2019072704454

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=927 BTW LONG 28L TO LONG 24R AT AFT CARGO COMPARTMENT. NRC 00338: CORROSION LEVEL 2, FRAME STA Y=927 BTW LONG 28L TO LONG 24R AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-20-07-2R-3- FIG. 201. (LP #1191594)
